# SDR IPXA2025011645897

- Difficulty date: January 6, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 31,992 hours, 11,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR BUMPER MISSING (REPLACE). I.A.W AMM 52-12-02-404-025 REV.144 INSTALL BUMPER. CONDITION CHECK NORMAL. REVIEWED
